Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 13, NWS Corpus Christi, TX

March 28, 2018Duval County, Jim Wells County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 28, 2018, 11:47 PM CDT for Duval County, Jim Wells County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2018, 11:47 PM CDT (04:47 UTC)
Expired
Mar 29, 2018, 12:15 AM CDT
In force
28 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Duval County, TX, Jim Wells County, TX

The radar

The Corpus Christi radar (KCRP), 65 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 7:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2587 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

164 
WUUS54 KCRP 290447
SVRCRP
TXC131-249-290515-
/O.NEW.KCRP.SV.W.0013.180329T0447Z-180329T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
1147 PM CDT WED MAR 28 2018

The National Weather Service in Corpus Christi has issued a

* Severe Thunderstorm Warning for...
  Northeastern Duval County in south central Texas...
  Northwestern Jim Wells County in south central Texas...

* Until 1215 AM CDT

* At 1147 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Rosita, or 8 miles east of Freer, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Alice, San Diego, Orange Grove, Midway, Seven Sisters, Alfred-South
  La Paloma, Westdale, Sandia, Tecalote, Rancho De La Parita, Alice
  Acres, Alfred, Rosita, Pernitas Point and Lake Alice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2806 9858 2806 9788 2804 9786 2793 9788
      2789 9793 2772 9794 2769 9855
TIME...MOT...LOC 0447Z 266DEG 38KT 2789 9848 

HAIL...1.00IN
WIND...60MPH
 
$$

HART
1 follow-up statement
051 
WWUS54 KCRP 290459
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1159 PM CDT WED MAR 28 2018

TXC131-249-290515-
/O.CON.KCRP.SV.W.0013.000000T0000Z-180329T0515Z/
Duval TX-Jim Wells TX-
1159 PM CDT WED MAR 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN DUVAL AND NORTHWESTERN JIM WELLS COUNTIES...

At 1159 PM CDT, a severe thunderstorm was located 9 miles northeast
of Rosita, or 11 miles northwest of San Diego, moving east at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Alice, San Diego, Orange Grove, Midway, Seven Sisters, Alfred-South
La Paloma, Westdale, Sandia, Tecalote, Rancho De La Parita, Alice
Acres, Alfred, Rosita, Pernitas Point and Lake Alice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Corpus Christi.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2806 9858 2806 9788 2804 9786 2793 9788
      2789 9793 2772 9794 2769 9855 2786 9849
TIME...MOT...LOC 0459Z 266DEG 38KT 2790 9833 

HAIL...<.75IN
WIND...70MPH
 
$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 10:38 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Mar 28, 10:38 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1038 PM CDT Wed Mar 28 2018

.DISCUSSION...

The CFW was updated to extend the high risk of rip currents along
Gulf-facing beaches until 12z Thursday based on the expected sea
state.

&&

.PREVIOUS DISCUSSION... /Issued 823 PM CDT Wed Mar 28 2018/

DISCUSSION...

Updated the forecast to add the Severe Thunderstorm Watch to the
entire CWA until 08z Thursday. Expect large hail, and damaging
straight-line wind east/south of the boundary, to be the primary
threats. Will coordinate with SPC later regarding a possible
Watch over the MSA. Decreased max POPs tonight over the CWA to 80
percent, which is still categorical. Adjusted the QPF to reflect
the latest output from WPC.

PREVIOUS DISCUSSION... /Issued 636 PM CDT Wed Mar 28 2018/

DISCUSSION...

Updated for the 00Z Aviation Discussion.

AVIATION...

With the exception of MVFR CIGs already at LRD, VFR is expected
for the next few hours at ALI-CRP-VCT before CIGs begin to lower.
The approach of mid-level trough is expected to aide in firing off
convection, slowly moving from west to east late this evening
through the overnight. Isolated SHRAs have developed across S TX
but as the night progresses, expecting an increase in development
along with thunderstorm activity. Did back timing a couple of
hours mentioning VCTS/TSRA as area still remains slightly capped,
but enough lifting from the approaching trough should help
overcome it. Some of these storms may become strong to even severe
at times, capable of producing hail and gusty winds. Convection
is expected to gradually diminish or completely push offshore
shortly before 12Z. VFR conditions are expected after that.
Surface boundary has already pushed through the western areas near
LRD where winds are more N-ly, but elsewhere, winds are generally
S-SE. Will gradually see winds begin to veer out of the SW then
NW through the night with the boundary moving eastward.

PREVIOUS DISCUSSION... /Issued 344 PM CDT Wed Mar 28 2018/

DISCUSSION (Tonight through Wednesday)...

Should not be much longer before South Texas starts to see
stronger convection fire up either over our area late this
afternoon and/or move into the area later tonight. Am expecting
widespread convection over the eastern areas, with lower POPs over
the NW Brush Country where the boundary has already moved across.
Appears that some frontogenesis has been occurring over the area
this afternoon (indicative of the lower temperatures west), and
that along with the potent upper level jet, will provide
scattered to widespread thunderstorms. SPC has area in slight risk
and will likely have at least a portion of the area in a blue
(severe) box tonight. Also the potential for heavy rainfall and
have included that in the eastern areas (see WPC excessive
rainfall outlook). Expect the convection to move offshore late
tonight with little to no rainfall over inland areas by sunrise
Thursday (maybe a small chance toward the coastal areas where some
rain may linger). Potential for some moderate to strong winds
behind the thunder as the atmosphere adjusts from the convection.

Clearing on Thursday with the trough moving across, and it looks
like there will be one more warm day as westerly downslope winds
add to the temperature rises. High pressure will surge into the
area late Thursday night/Friday morning, providing a much cooler
day on Friday. The high moves east on Friday night and winds
return to the southeast for the weekend, resulting in another
gradual warm up and increase in humidity. Next shot of rainfall
appears to be Tuesday as the sufficient moisture return combines
with a shortwave trough. Will keep it mainly dry on Wednesday of
next week for now. Some models suggesting a front possibly near
the area Tuesday or Wednesday, but that probably will stay north
of the area.

Finally, tide levels are running about 1 foot (mainly less) above
predicted levels. High tide is approaching at Bob Hall Pier and
Port Aransas. Could have some very minor run-up later this
afternoon or this evening but overall tide levels will remain
below any need for Coastal Flood Advisory (will have next shift
monitor). Have maintained the rip current risk as high until 10
PM. By then, the convection will be approaching.

For temperatures, generally went with a short-term consensus-
NAM-12 forecast for tonight, and on the warm side for Thursday.
More toward the cooler guidance Thursday night. After Friday
(mainly consensus forecast) generally went with a blend of
Superblend and NationalBlend for temperatures and moisture grids.

MARINE...

Seas remain elevated over the offshore waters so have extended the
Small Craft Advisory until mid morning Thursday. Close to 7 feet
over the eastern-most near shore waters but overall no need for
the SCA there at this time. Thunderstorm activity will increase
in areal coverage toward midnight, with all the convection moving
out of the area by late Thursday morning (and probably earlier).
Mariners should keep an eye to the sky tonight and be prepared to
seek safe harbor if storms approach and/or a warning is issued.
Near SCA behind surge of high pressure on Friday, then flow
returns onshore by Saturday. No significant weather until early
next week, if then.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    65  90  60  79  62  /  80  10   0   0   0
Victoria          63  85  56  77  57  /  80  10   0   0   0
Laredo            63  90  57  83  60  /  60   0   0   0   0
Alice             65  90  57  81  59  /  80  10   0   0   0
Rockport          67  85  62  77  64  /  80  10   0   0   0
Cotulla           59  88  54  81  57  /  50   0   0   0   0
Kingsville        67  89  58  81  60  /  80  10   0   0   0
Navy Corpus       67  87  63  77  66  /  80  10   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 AM CDT Thursday For the following
     zones: Aransas...Calhoun...Kleberg...Nueces.

GM...Small Craft Advisory until 10 AM CDT Thursday For the following
     zones: Waters from Baffin Bay to Port Aransas from 20 to 60
     NM...Waters from Port Aransas to Matagorda Ship Channel
     from 20 to 60 NM.

&&

WC/87...SHORT TERM
Hazardous weather outlook, Mar 28, 5:10 AM CDT, 18 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
510 AM CDT Wed Mar 28 2018

TXZ229>234-239>247-291015-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
510 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A slight risk of severe weather will exist for all of South Texas
for primarily late this afternoon through tonight. Large hail and
damaging winds will be the primary severe storm threats, although
a brief tornado will also be possible this evening. Minor flooding
may also occur overnight.

A high risk of rip currents will exist today along Gulf facing
beaches.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A moderate risk of rip currents will exist on Thursday along Gulf-
facing beaches.

Chances for showers and thunderstorms return Monday into Tuesday.
Severe thunderstorms are not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay reports of severe
weather and flooding. Use hashtags #ccspotter and #txwx.

GMZ230-235-250-255-270-275-291015-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
510 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Severe thunderstorms may occur after midnight tonight across area
waters.

A Small Craft Advisory is in effect until 7am this morning for the
nearshore Gulf waters and until 1am Thursday for the offshore Gulf
waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Lingering thunderstorm chances will exist over the Gulf Waters
Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Mariners are encouraged to relay reports of hazardous marine
conditions. Use hashtags #ccspotter and #txwx.

In the hours before

Local storm report, Mar 28, 10:13 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND GST     1 NE COTULLA            28.45N  99.22W
03/28/2018  M61 MPH          LA SALLE           TX   ASOS

&&

EVENT NUMBER CRP1800025

HART
Special weather statement, Mar 28, 10:17 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1017 PM CDT WED MAR 28 2018

TXZ239-290345-
Webb-
1017 PM CDT WED MAR 28 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...

At 1016 PM CDT, strong thunderstorms were developing across much of
Webb County , moving northeast at 45 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

Locations impacted include...
Laredo, Encinal, Rio Bravo, El Cenizo, Las Tiendas, Laredo
International Airport, Botines, Unitec Industrial Park, Ranchos
Penitas West, Columbia Bridge, United South High School, Texas A&M
International University, Ranchitos Las Lomas, Doctors Hospital Of
Laredo, St Augustine High School South Laredo, Laredo Community
College, Laredo Country Club, Orvil and Callaghan.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2726 9949 2730 9949 2731 9954 2741 9949
      2749 9948 2750 9953 2757 9951 2764 9960
      2763 9964 2766 9971 2778 9982 2780 9988
      2791 9990 2794 9994 2804 9939 2805 9889
      2785 9880 2763 9880 2730 9936 2732 9937
TIME...MOT...LOC 0316Z 240DEG 39KT 2761 9924

HART
Local storm report, Mar 28, 10:55 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1055 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     1 NE COTULLA            28.45N  99.22W
03/28/2018  M61 MPH          LA SALLE           TX   ASOS

            ADDITIONAL WIND GUSTS OF 61 MPH REPORTED AT KCOT.

&&

EVENT NUMBER CRP1800026

KW
Special weather statement, Mar 28, 11:03 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1103 PM CDT WED MAR 28 2018

TXZ239-240-290445-
Webb-Duval-
1103 PM CDT WED MAR 28 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN DUVAL AND
SOUTHEASTERN WEBB COUNTIES...

At 1102 PM CDT, strong thunderstorms were located across southern
Webb County, moving east at 30 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Laredo, Rio Bravo, El Cenizo, Mirando City, St Augustine High School
South Laredo, Bruni, Oilton, United South High School and Aguilares.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2730 9949 2731 9954 2734 9951 2741 9949
      2745 9950 2749 9948 2750 9950 2750 9953
      2778 9861 2736 9857 2736 9859 2734 9859
      2734 9862 2736 9863 2735 9880 2727 9880
      2727 9933 2732 9937 2726 9945 2726 9948
TIME...MOT...LOC 0402Z 253DEG 27KT 2735 9921

HART
Local storm report, Mar 28, 11:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1111 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             LAREDO                  27.53N  99.49W
03/28/2018  E0.75 INCH       WEBB               TX   SOCIAL MEDIA

            SOCIAL MEDIA REPORTS OF PENNY SIZE HAIL NEAR DEER CREEK
            IN LAREDO.

&&

EVENT NUMBER CRP1800027

KW
Local storm report, Mar 28, 11:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             5 N LOMA ALTA           28.16N  98.51W
03/28/2018  E1.00 INCH       MCMULLEN           TX   CO-OP OBSERVER

            CO-OP OBSERVER REPORTS NICKEL TO QUARTER SIZE HAIL.

&&

EVENT NUMBER CRP1800028

KW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:14 PM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria8 days
Mar 28, 8:52 PM CDTSpecial Weather StatementCRPJim Wells23 min
Mar 28, 9:12 PM CDTSpecial Weather StatementCRPJim Wells48 min
Mar 28, 9:14 PM CDTSpecial Weather StatementCRPLa Salle61 min
Mar 28, 9:23 PM CDTSevere Thunderstorm WarningCRPJim Wells39 min
Mar 28, 9:59 PM CDTSpecial Weather StatementCRPSan Patricio31 min
Mar 28, 10:01 PM CDTSpecial Weather StatementCRPLa Salle29 min
Mar 28, 10:11 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen34 min
Mar 28, 10:17 PM CDTSpecial Weather StatementCRPWebb28 min
Mar 28, 10:26 PM CDTSevere Thunderstorm WarningCRPWebb49 min
Mar 28, 10:42 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen48 min
Mar 28, 10:56 PM CDTTornado WarningCRPMcMullen34 min
Mar 28, 11:03 PM CDTSpecial Weather StatementCRPWebb42 min
Mar 28, 11:16 PM CDTSevere Thunderstorm WarningCRPDuval, Webb44 min
Mar 28, 11:24 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen51 min
Mar 29, 12:14 AM CDTSevere Thunderstorm WarningCRPBee, Duval, Goliad, Jim Wells, Live Oak, Nueces and 3 more46 min
Mar 29, 12:16 AM CDTSpecial Weather StatementCRPDuval29 min
Mar 29, 12:28 AM CDTSpecial Marine WarningCRP2 hr
Mar 29, 12:52 AM CDTTornado WarningCRPNueces, San Patricio23 min
Mar 29, 12:52 AM CDTTornado WarningCRPRefugio23 min
Mar 29, 12:56 AM CDTSevere Thunderstorm WarningCRPAransas, Kleberg, Nueces, Refugio, San Patricio49 min
Mar 29, 1:09 AM CDTTornado WarningCRPSan Patricio21 min
Mar 29, 1:13 AM CDTTornado WarningCRPNueces32 min
Mar 29, 1:17 AM CDTTornado WarningCRPAransas, San Patricio28 min
Mar 29, 1:22 AM CDTTornado WarningCRPAransas, Calhoun, Refugio23 min
Mar 29, 1:35 AM CDTSpecial Weather StatementCRPCalhoun25 min
Mar 29, 1:40 AM CDTTornado WarningCRPCalhoun23 min
Mar 29, 2:01 AM CDTSpecial Marine WarningCRP59 min
Mar 29, 2:58 AM CDTSpecial Marine WarningCRP92 min
Mar 29, 3:37 AM CDTRiver Flood WarningCRPVictoria5 days
Mar 29, 4:41 AM CDTSpecial Marine WarningCRP94 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.